Communications in Analysis and Geometry

Volume 20 (2012)

Number 3

Scattering boundary rigidity in the presence of a magnetic field

Pages: 501 – 528

DOI: http://dx.doi.org/10.4310/CAG.2012.v20.n3.a3

Author

Pilar Herreros (Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Macul, Santiago)

Abstract

It has been shown in [10] that, under some additional assumptions, two simple domains with the same scattering data are equivalent. We show that the simplicity of a region can be read from the metric results in [10] to regions with the same scattering data, where only one is known a priori to be simple. We will then use this results to resolve a local version of a question by Robert Bryant. That is, we show that a surface of constant curvature cannot be modified in a small region while keeping all the curves of some fixed constant geodesic curvatures closed.

Full Text (PDF format)